Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes occasional dizziness and bloody stools?

Hello, I have had nausea for about a month now, Constantly feeling tired, occasionally I will get dizzy and light headed. and I have recently been having bloody stool.. oh and my monthly cycle has been very abnormal. What could possibly be the problem
Mon, 27 Jul 2015
Report Abuse
General & Family Physician 's  Response
Hi,
We will have to rule out causes of syncope from cardiac and non cardiac for which you will require detailed history, thoroughly clinical examination for heart like ECG,blood pressure measurements in different positions like supine,sitting and immediately after standing.

The underlying cause could be vasovagal, orthostatic hypotension or postural tachycardia ,neurogenic syncope or syncope due to anxiety etc.

Blood in stool could be indicative of bleeding from distal/terminal portion of GIT I.e. from large intestine to anus.So,it must be evaluated further if it remains constant otherwise it could be temporary and generally subsides by itself.

You will have to consult your physician first for thoroughly clinical assessment to detect the underlying cause.

Treatment will depend on the underlying cause.

Meanwhile you can do this things,

1) Maintain proper hydration and electrolyte balance by taking proper fluid intake throughout the day.(considering that your heart and kidney functions are normal)

2) Positioning on the grounds immediately whenever there is fainting spells and leg elevation, will cause pooling of blood in the upper part of body mainly in brain.

3) Always wait for 4 to 5 minutes before standing or getting up from the bed means never change the posture so suddenly.

For,menstrual regularization,you can take mensovit plus otherwise consult gynecologist for further advice.

Regards,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Female, Indian(Asian), 31 years, 5 1 , Mother to a 2 year boy, Had daibities/hyper tension during pregnancy. My head spins every now and then. I...